Communications in Analysis and Geometry
Volume 16 (2008)
Note on orbifold Chow ring of semi-projective toric Deligne-Mumford stacks
Pages: 231 – 250
We prove a formula for the orbifold Chow ring of semi-projective toric Deligne-Mumford (DM) stacks, generalizing the orbifold Chow ring formula of projective toric DM stacks by Borisov-Chen- Smith. We also consider a special kind of semi-projective toric DM stacks, the Lawrence toric DM stacks. We prove that the orbifold Chow ring of a Lawrence toric DM stack is isomorphic to the orbifold Chow ring of its associated hypertoric DM stack studied in Y. Jiang and H.-H. Tseng, The orbifold Chow ring of hypertoric Deligne-Mumford stacksi>, J. Reine Angew. Math. (Crelle's Journal), to appear, math.AG/0512199.
Published 1 January 2008